Completely prime one-sided ideals in skew polynomial rings

Research output: Contribution to journalArticlepeer-review


Let R = K[x, σ] be the skew polynomial ring over a field K, where σ is an automorphism of K of finite order. We show that prime elements in R correspond to completely prime one-sided ideals - a notion introduced by Reyes in 2010. This extends the natural correspondence between prime elements and prime ideals in commutative polynomial rings.

Original languageEnglish
Pages (from-to)114-121
Number of pages8
JournalGlasgow Mathematical Journal
Issue number1
StatePublished - 3 Jan 2022

Bibliographical note

Publisher Copyright:
© 2022 Cambridge University Press. All rights reserved.


Dive into the research topics of 'Completely prime one-sided ideals in skew polynomial rings'. Together they form a unique fingerprint.

Cite this